# SDR 9WGA201409270001

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 71,720 hours, 12,201 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FUEL FILTER OFF LIGHT DURING TAKE OFF ROLL.  REMOVED, CLEANED AND REINSTALLED FUEL FILTER.  PERFORMED ENGINE RUNS. SYSTEM OPERATIONALLY CHECKED NORMAL.
